Volume 22, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Chern–Schwartz–MacPherson classes of degeneracy loci

László M Fehér and Richárd Rimányi

Geometry & Topology 22 (2018) 3575–3622
Bibliography
1 P Aluffi, Characteristic classes of singular varieties, from: "Topics in cohomological studies of algebraic varieties" (editor P Pragacz), Birkhäuser (2005) 1 MR2143071
2 P Aluffi, Classes de Chern des variétés singulières, revisitées, C. R. Math. Acad. Sci. Paris 342 (2006) 405 MR2209219
3 P Aluffi, L C Mihalcea, Chern classes of Schubert cells and varieties, J. Algebraic Geom. 18 (2009) 63 MR2448279
4 P Aluffi, L C Mihalcea, Chern–Schwartz–MacPherson classes for Schubert cells in flag manifolds, Compos. Math. 152 (2016) 2603 MR3594289
5 P Aluffi, L C Mihalcea, J Schuermann, C Su, Shadows of characteristic cycles, Verma modules, and positivity of Chern–Schwartz–MacPherson classes of Schubert cells, preprint (2017) arXiv:1709.08697
6 G Bérczi, A Szenes, Thom polynomials of Morin singularities, Ann. of Math. 175 (2012) 567 MR2877067
7 A S Buch, Quiver coefficients of Dynkin type, Michigan Math. J. 57 (2008) 93 MR2492443
8 A S Buch, R Rimányi, A formula for non-equioriented quiver orbits of type A, J. Algebraic Geom. 16 (2007) 531 MR2306279
9 G S Call, D J Velleman, Pascal’s matrices, Amer. Math. Monthly 100 (1993) 372 MR1209465
10 D Edidin, W Graham, Equivariant intersection theory, Invent. Math. 131 (1998) 595 MR1614555
11 L M Fehér, R Rimányi, Schur and Schubert polynomials as Thom polynomials — cohomology of moduli spaces, Cent. Eur. J. Math. 1 (2003) 418 MR2040647
12 L M Fehér, R Rimányi, Calculation of Thom polynomials and other cohomological obstructions for group actions, from: "Real and complex singularities" (editors T Gaffney, M A S Ruas), Contemp. Math. 354, Amer. Math. Soc. (2004) 69 MR2087805
13 L M Fehér, R Rimányi, On the structure of Thom polynomials of singularities, Bull. Lond. Math. Soc. 39 (2007) 541 MR2346933
14 L M Fehér, R Rimányi, Thom series of contact singularities, Ann. of Math. 176 (2012) 1381 MR2979854
15 L M Fehér, R Rimányi, A Weber, Motivic Chern classes and K-theoretic stable envelopes, preprint (2018) arXiv:1802.01503
16 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
17 W Fulton, P Pragacz, Schubert varieties and degeneracy loci, 1689, Springer (1998) MR1639468
18 V Gorbounov, R Rimányi, V Tarasov, A Varchenko, Quantum cohomology of the cotangent bundle of a flag variety as a Yangian Bethe algebra, J. Geom. Phys. 74 (2013) 56 MR3118573
19 J Huh, Positivity of Chern classes of Schubert cells and varieties, J. Algebraic Geom. 25 (2016) 177 MR3419959
20 V Y Kaloshin, A geometric proof of the existence of Whitney stratifications, Mosc. Math. J. 5 (2005) 125 MR2153470
21 M E Kazarian, Non-associative Hilbert scheme and Thom polynomials, preprint (2009) arXiv:1712.09270
22 B Kőműves, Equivariant Chern–Schwartz–MacPherson classes of coincident root loci, in preparation
23 A Knutson, E Miller, Gröbner geometry of Schubert polynomials, Ann. of Math. 161 (2005) 1245 MR2180402
24 D Laksov, A Lascoux, A Thorup, On Giambelli’s theorem on complete correlations, Acta Math. 162 (1989) 143 MR989395
25 B Lindström, On the vector representations of induced matroids, Bull. London Math. Soc. 5 (1973) 85 MR0335313
26 R D MacPherson, Chern classes for singular algebraic varieties, Ann. of Math. 100 (1974) 423 MR0361141
27 D Maulik, A Okounkov, Quantum groups and quantum cohomology, preprint (2012) arXiv:1211.1287
28 T Ohmoto, Equivariant Chern classes of singular algebraic varieties with group actions, Math. Proc. Cambridge Philos. Soc. 140 (2006) 115 MR2197579
29 T Ohmoto, Singularities of maps and characteristic classes, from: "School on real and complex singularities" (editors R N Araújo dos Santos, V H Jorge Pérez, T Nishimura, O Saeki), Adv. Stud. Pure Math. 68, Math. Soc. Japan (2016) 191 MR3585782
30 A Okounkov, Lectures on K–theoretic computations in enumerative geometry, from: "Geometry of moduli spaces and representation theory" (editors R Bezrukavnikov, A Braverman, Z Yun), IAS/Park City Math. Ser. 24, Amer. Math. Soc. (2017) 251 MR3752463
31 A Parusiński, P Pragacz, Chern–Schwartz–MacPherson classes and the Euler characteristic of degeneracy loci and special divisors, J. Amer. Math. Soc. 8 (1995) 793 MR1311826
32 I R Porteous, Simple singularities of maps, from: "Proceedings of Liverpool singularities symposium, I" (editor C T C Wall), Lecture Notes in Math. 192, Springer (1971) 286 MR0293646
33 P Pragacz, A Weber, Positivity of Schur function expansions of Thom polynomials, Fund. Math. 195 (2007) 85 MR2314075
34 S Promtapan, Characteristic classes of symmetric and skew-symmetric degeneracy loci, PhD thesis in preparation, University of North Carolina at Chapel Hill
35 R Rimányi, Thom polynomials, symmetries and incidences of singularities, Invent. Math. 143 (2001) 499 MR1817643
36 R Rimányi, Quiver polynomials in iterated residue form, J. Algebraic Combin. 40 (2014) 527 MR3239295
37 R Rimányi, V Tarasov, A Varchenko, Partial flag varieties, stable envelopes, and weight functions, Quantum Topol. 6 (2015) 333 MR3354333
38 R Rimányi, V Tarasov, A Varchenko, Elliptic and K–theoretic stable envelopes and Newton polytopes, preprint (2017) arXiv:1705.09344
39 R Rimányi, A Varchenko, Equivariant Chern–Schwartz–MacPherson classes in partial flag varieties : interpolation and formulae, from: "Schubert varieties, equivariant cohomology and characteristic classes", IMPANGA 15, Eur. Math. Soc. (2018) 225
40 O Straser, Algebraic stratifications of G–varieties, MathOverflow post (2013)
41 V Tarasov, A Varchenko, Geometry of q–hypergeometric functions as a bridge between Yangians and quantum affine algebras, Invent. Math. 128 (1997) 501 MR1452432
42 A Weber, Equivariant Chern classes and localization theorem, J. Singul. 5 (2012) 153 MR2928940
43 X Zhang, Chern classes and characteristic cycles of determinantal varieties, J. Algebra 497 (2018) 55 MR3743175